How long does it usually take to feel less depressed? I've been on Zoloft 100 mg for years and just started with the anxiety and depression again. Doctor added Wellbutrin 4 days ago so I'm on day 3. Feel worse. Please tell me it will get better!! Need encouragement!!
Hi, shelton! What you're experiencing ~ increased anxiety, depression, nausea, etc. ~ are typical side effects when starting an antidepressant/anxiolytic. They generally resolve after just a few days to a week or so, but you'll feel better everyday.
It may take several weeks to feel the full benefits of the added Wellbutrin because these medications take time to build up in your system to therapeutic levels.
Be patient! All will be well soon! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2011 • 5 answers
Posted 29 Feb 2012 • 2 answers
Posted 11 Apr 2015 • 1 answer
I've been on Wellbutrin for years 150 mg. 25 mg lamictal the past two years and now 50 mg of Zoloft?
Posted 10 May 2015 • 2 answers
Posted 2 Jan 2017 • 2 answers